Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The relative pluricanonical stability for 3-folds of general type


Author: Meng Chen
Journal: Proc. Amer. Math. Soc. 129 (2001), 1927-1937
MSC (1991): Primary 14C20, 14E05, 14E35
Published electronically: November 22, 2000
MathSciNet review: 1825899
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The aim of this paper is to improve a theorem of János Kollár by a different method. For a given smooth complex projective threefold $X$ of general type, suppose the plurigenus $P_{k}(X)\ge 2$. Kollár proved that the $(11k+5)$-canonical map is birational. Here we show that either the $(7k+3)$-canonical map or the $(7k+5)$-canonical map is birational and that the $(13k+6)$-canonical map is stably birational onto its image. Suppose $P_{k}(X)\ge 3$. Then the $m$-canonical map is birational for $m\ge 10k+8$. In particular, $\phi_{12}$ is birational whenever $p_{g}(X)\ge 2$ and $\phi_{11}$ is birational whenever $p_{g}(X)\ge 3$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 14C20, 14E05, 14E35

Retrieve articles in all journals with MSC (1991): 14C20, 14E05, 14E35


Additional Information

Meng Chen
Affiliation: Department of Applied Mathematics, Tongji University, Shanghai, 200092, People’s Republic of China
Email: mchen@mail.tongji.edu.cn

DOI: http://dx.doi.org/10.1090/S0002-9939-00-05870-6
PII: S 0002-9939(00)05870-6
Received by editor(s): December 12, 1998
Received by editor(s) in revised form: November 12, 1999
Published electronically: November 22, 2000
Additional Notes: The author was supported in part by the National Natural Science Foundation of China
Communicated by: Ron Donagi
Article copyright: © Copyright 2000 American Mathematical Society